# SDR ASAA2023022742192

- Difficulty date: February 27, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,733 hours, 17,599 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: APTE8A20007BARD
- Part serial: DK496264B
- Condition: Faulty
- Location: #2 Engine
- Part time: 76 hours, 29 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING ASA T/C 78273000 FOUND #2 ENGINE FAULT CODE 79-21092 THE ENGINE OIL PRESSURE SIGNAL (PEO) IS OUT OF RANGE, SHORT TIME FAULT. GROUNDED - YES. REMOVED AND REPLACED THE OIL PRESSURE SENSOR. REF B737-800 AMM 79-32-01.
